# SDR 2009FA0000402

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: General aviation
- Aircraft: N384ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844095
- Aircraft time: 4,528 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Drag Link
- Part number: 76426803
- Condition: Broken
- Location: Nlg
- Part time: 4,528 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TRAINING FLIGHT NO NOSE GEAR DOWN AND LOCKED INDICATION WHEN GEAR SELECTOR PLACED IN DOWN POSITION. CREW LANDED WITHOUT INCIDENT BUT UPON INSP BY MX THE DOWN LOCK ATTACHMENT TO THE DRAG LINK WAS FOUND BROKEN OFF. THE CRACKS STARTED FROM AN AREA HIDDEN BY THE DOWN LOCK ATTACHMENT. DRAG LINK WAS REPLACED AND ACFT RETURNED TO SERVICE.
